# SDR HNAA2021070900318

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 45,829 hours, 42,296 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVER-TEMP IN ICING CONDITIONS DURING CLIMB. R&R FAN AIR VALVE IAW AMM 36-11-03 PERFORMED OPS CHECK IAW AMM 36-11-11-700-801-A/500 ALSO AMM 36-00-00-700-806-A/500 OPS CHECK GOOD PERFORMED R&R AS PRECAUTIONARY MAINTENANCE. OK FOR SERVICE.
